MathSciNet Relay Station
MathSciNet bibliographic data
MR1480488 (99a:60020) 60F05 (15A52 60H25)
Oravecz, Ferenc; Petz, Dénes On the eigenvalue distribution of some symmetric random matrices. Acta Sci. Math. (Szeged) 63 (1997), no. 3-4, 383–395.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement